Anybody having unusual bruising while doing Ivermectin Prophylaxis?
Mrs. Uber and I have been taking Ivermectin according to the FLCCC prophylaxis guidelines for many months.
Both of us have developed hemorrhages under 3 toenails each (subungual hemorrhage), which has only rarely happened to either of us before due to known trauma, and is difficult to explain on any common basis except that we are both on Ivermectin prophylaxis. These are only mildly uncomfortable, but will need watching.
Mrs. Uber is also bruising elsewhere more easily than before.
I am asking if others have had similar experience. There is no past history of people taking Ivermectin weekly for prolonged periods like we are now. We are thinking of switching to HCQ, which has a long track record of chronic use, or just trusting to terrain prep, holding the big guns in reserve, as is Sand Puppy.
If what you are referring to are splinter hemorrhages under the toe nails. I have had this as well ( pre pandemic ) I have also read that they are not normal and only caused by certain conditions. However, I have had none of those conditions. I can tell you mine seemed to occur post injury where I was more sedentary than usual. I can only imagine that my toes, from not wearing shoes and walking as much as I used to had become more sensitive to injury induce by resuming shoe wearing and walking. This resolved as I got back to normal functioning.
I liken it losing your calluses on your hands because you stopped doing manual work, and then when you start up again you get blisters , though, you had always done that work previously without getting blisters.
again, I can only speak for myself and my experiences. I do not believe splinter hemorrhages are as big a deal as they seem in the literature.
I do not believe there are any bleeding problems associated with IVM. But as you said, long-term dosing might be different. Give it a break and see if it improves. I do believe you can get a variety of side-effects. ( short-term and initial dosing ) However, I think most are related to die-off type reactions due to latent infections, parasites etc.
Just finished a precautionary outpatient round of IVM (3 doses at .4 mg/kg) due to a possible exposure last week.
Nary a bruise on me….
Have taken for 3 months due to various appointments, no problems.
I’ve taken the horse paste once in the fall of 2020. Experienced kind of weird nausea that made me go to the bathroom multiple times a day. It was a little uncomfortable lasted about 2-3 days but I didn’t necessarily feel bad just flushed out my system.
The other time I took IVM was just this past week. I was in Texas at a real estate conference with 3000+ people in the room with no masks. No social distancing and people shouting to Tony Robbins. I took the human prescription of IVM 3 times. Monday, Wednesday, and Friday 12mg each for my weight. Absolutely no side effects.. and NO COVID!!!
Many months for me: Every two weeks and then upping to once a week as FLCCC advice changed. No tendency towards bruising and no other side effects correlating with the dosing.
As a preventative, you might consider Colchicine, which has bowel issues, I think, but used by DeMello in India with Vitamin D (to between 60 and 100), then adds IVM as the “gun” if infected.
Colchicine was chosen by DeMello as a powerful anti-inflamatory, so it is already in your system when infected. Maybe Hydroxychloroquine is also?
Are you also on baby aspirin? I was taking that daily and experienced excessive bruising from minimal trauma while on it.
Thanks to everybody who answered. Since no one else has observed this, it is most likely unrelated to our Ivermectin prophylaxis, question answered!
Late reply.. if you are supplementing high amounts of Vit C as per the protocol this could be the cause.
Vit C deficiency would cause brusing in the lower legs (among other things) according to Dr Berg’s video titled “The Tongue Can Determine a Vitamin C Deficiency”.
Here is Dr B speaking about how supplementing could create this situation